Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 23, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 22, 2016, 10:15 PM CDT for LaPorte County, Pulaski County, Starke County, Indiana. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2016, 10:15 PM CDT (03:15 UTC)
- Expired
- Jun 22, 2016, 11:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties LaPorte County, IN, Pulaski County, IN, Starke County, IN
The radar
The Northern Indiana radar (KIWX), 89 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 9:33 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.3 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2491 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1597 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 406 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 41.8
The text
As transmitted.
864 WUUS53 KIWX 230315 SVRIWX INC091-131-149-230400- /O.NEW.KIWX.SV.W.0023.160623T0315Z-160623T0400Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 1015 PM CDT WED JUN 22 2016 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN STARKE COUNTY IN NORTHWESTERN INDIANA... NORTHERN PULASKI COUNTY IN NORTHWESTERN INDIANA... SOUTHWESTERN LA PORTE COUNTY IN NORTHWESTERN INDIANA... * UNTIL 1100 PM CDT * AT 1015 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DUNNS BRIDGE...MOVING SOUTHEAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * THIS SEVERE THUNDERSTORM WILL BE NEAR... NORTH JUDSON AROUND 1030 PM CDT. WINAMAC AROUND 1045 PM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE DENHAM...CLARKS...VANMETER PARK...WINONA...ORA...SAN PIERRE...TOTO... LAWTON...MONTEREY AND ENGLISH LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR NORTHWESTERN INDIANA. LAT...LON 4134 8693 4125 8647 4097 8647 4114 8693 TIME...MOT...LOC 0315Z 293DEG 36KT 4125 8695 HAIL...<.75IN WIND...60MPH $$ JBALL
1 follow-up statement
856
WWUS53 KIWX 230335
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1035 PM CDT WED JUN 22 2016
INC091-230345-
/O.CAN.KIWX.SV.W.0023.000000T0000Z-160623T0400Z/
LA PORTE IN-
1035 PM CDT WED JUN 22 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LA PORTE COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED. A TORNADO
WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR NORTHWESTERN INDIANA.
LAT...LON 4130 8674 4125 8647 4103 8647 4117 8688
TIME...MOT...LOC 0335Z 293DEG 36KT 4117 8670
$$
INC131-149-230400-
/O.CON.KIWX.SV.W.0023.000000T0000Z-160623T0400Z/
STARKE IN-PULASKI IN-
1035 PM CDT WED JUN 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHEASTERN STARKE AND NORTHEASTERN PULASKI COUNTIES...
AT 1035 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORTH
JUDSON...OR 9 MILES SOUTHWEST OF KNOX...MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN STARKE AND NORTHEASTERN PULASKI COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...DENHAM...TOTO...MONTEREY...VANMETER PARK...
WINONA...ORA...RIPLEY...BASS LAKE AND BEARDSTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR NORTHWESTERN
INDIANA.
LAT...LON 4130 8674 4125 8647 4103 8647 4117 8688
TIME...MOT...LOC 0335Z 293DEG 36KT 4117 8670
HAIL...<.75IN
WIND...60MPH
$$
JBALLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 6:00 PM CDT, 4 hours 15 minutes earlier.
Area forecast discussion, Jun 22, 6:00 PM CDT, 4 hours 15 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 700 PM EDT WED JUN 22 2016 .SYNOPSIS... Issued at 236 PM EDT Wed Jun 22 2016 Low pressure will be moving through the area this evening into tonight which will result in a chance for showers and thunderstorms. There is a potential for some widespread severe weather this evening through tonight with damaging wind gusts, heavy rainfall, large hail, and tornadoes all of the threat concerns. The low pressure will then be moving on to the east on Thursday with low rain chances in the morning and then dry in the afternoon. Low temperatures tonight will be in the upper 60s to lower 70s and highs tomorrow will be in the upper 70s to lower 80s. && .SHORT TERM...(This Evening through Thursday) Issued at 200 PM EDT Wed Jun 22 2016 As suspected yda overnight convn and swwd displacement of composite outflw/wmfnt keeping precip at bay acrs the CWA this aftn. Decaying upstream stratiform ovr ne IL may hold on long enough to bring a sprinkle/lt shra to wrn areas yet this aftn hwvr chcs appear minimal. Primary focus conts to side w/sewd apch tonight of potent nrn stream sw trough ovr ne ND this aftn. Sfc reflection back west ovr ern NE will shift ewd into wrn IN late tonight. Ramping ll waa will aide in newd mix of wmfnt twd the highway 24 corridor w/commensurate greatest risk for severe storms btwn 02-07Z generally swwd of a ksbn- kaoh line. Hwvr most concerning is overlap of extreme shear and mod cape which point to an enhanced tornado risk alg and sw of the highway 30 ovr wrn zones mid-lt evening. In addn...nw-se oriented fntl zone in tandem w/protracted window of mid lvl forcing and considerable ll mstr flux ewd of sfc cyclone suggest some substantial rainfall psbl overnight. Hwvr contd dry antecedent conds and mixed highres signals on where heaviest rainfall may fall lends no confidence in delineating a potential flood watch and will defer to oncoming shift. Otrws besides a lingering shra/isold storm Thu am...general post fntl drying xpcd to envelope CWA. && .LONG TERM...(Thursday Night through Wednesday) Issued at 200 PM EDT Wed Jun 22 2016 Ridging sfc and aloft will bld/expand ewd acrs the Grtlks to start this pd ahd of intense/deep sw trough progressing slowly ewd through srn Canada. As surmised yda...warming aloft assocd/w hgt rises within crest of mid lvl ridge will yield dry wx into Sun morning followed by a chc of storms Sun aftn/Sun night alg swwd trailing fntl bndry. Fairly sharp/aggressive ll thermal ridge xpcd to bld ahd of this ftr w/resulting warm temps this weekend into Mon. Aft that repeat dvlpmnt of ern Conus mean troughing and expansive sfc ridging acrs the lakes will bring the prevailing dry/seasonable pattn of the past few weeks back into the area for the remainder of the week as it appears now. && .AVIATION...(For the 00Z TAFS through 00Z Thursday Evening) Issued at 700 PM EDT Wed Jun 22 2016 KIWX radar indicating band of SHRA with some embedded thunder extending from KFWA back to KSBN and up into southern lake Michigan. They are moving southeastward and expect to be impacting both sites to begin this TAF cycle but still carry VFR cigs/vsbys. Additional storms now beginning to develop in eastern Iowa will become strong to severe as they move into the area after 02Z and drop both sites down to MVFR. Fog potential for the early morning hours as surface low moves over the area and rain exits to the east. Will keep at MVFR for now but potential is there for IFR. && .IWX Watches/Warnings/Advisories... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...Lothamer SHORT TERM...T LONG TERM...T AVIATION...Logsdon Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 22, 1:34 PM CDT, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 234 PM EDT WED JUN 22 2016 INZ003>009-017-018-025>027-033-034-MIZ077>081-OHZ001-002-004-005-015- 016-024-025-231000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- WHITLEY-ALLEN IN-HUNTINGTON-WELLS-ADAMS-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...COLUMBIA CITY...TRI-LAKES... SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...HUNTINGTON...ROANOKE... BLUFFTON...OSSIAN...DECATUR...BERNE...HARTFORD CITY...MONTPELIER... PORTLAND...DUNKIRK...NILES...BENTON HARBOR...ST. JOSEPH... FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...DOWAGIAC... CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON... MENDON...COLDWATER...BRONSON...HILLSDALE...JONESVILLE...LITCHFIELD... BRYAN...EDGERTON...WAUSEON...ARCHBOLD...SWANTON...DELTA...DEFIANCE... SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER... PAULDING...ANTWERP...PAYNE...OTTAWA...LEIPSIC...COLUMBUS GROVE... CONTINENTAL...PANDORA...VAN WERT...OHIO CITY...LIMA...SPENCERVILLE 234 PM EDT WED JUN 22 2016 /134 PM CDT WED JUN 22 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS WITH A THREAT FOR DAMAGING WINDS ARE POSSIBLE TOWARD LATE EVENING. IN ADDITION LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HEAT AND HUMIDITY WILL RETURN SUNDAY WITH HEAT INDICES RISING INTO THE 90S. THUNDERSTORMS ARE ALSO POSSIBLE SUNDAY AFTERNOON AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE TODAY AND TONIGHT. REPORTS OF WIND SPEEDS IN EXCESS OF 50 MPH...WIND DAMAGE...HAIL SIZE AND HEAVY RAINFALL OR FLOODING WOULD BE GREATLY APPRECIATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-231000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 234 PM EDT WED JUN 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS WITH WIND GUSTS IN EXCESS OF 50 KNOTS ARE LIKELY THIS EVENING. ISOLATED LARGE HAIL AND PERHAPS A WATERSPOUT ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON AND SUNDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ012>016-020-022>024-032-231000- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITE-CASS IN-MIAMI- WABASH-GRANT- INCLUDING THE CITIES OF...KNOX...NORTH JUDSON...BASS LAKE... WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER... ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE... MONTICELLO...MONON...BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU... GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...MARION... GAS CITY...UPLAND 234 PM EDT WED JUN 22 2016 /134 PM CDT WED JUN 22 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA. .DAY ONE...TONIGHT THUNDERSTORMS WITH WIDESPREAD DAMAGING WINDS ARE POSSIBLE FROM MID TO LATE EVENING ALONG WITH A RISK FOR ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HEAT AND HUMIDITY WILL RETURN SUNDAY WITH HEAT INDICES RISING INTO THE 90S. THUNDERSTORMS ARE ALSO POSSIBLE SUNDAY AFTERNOON AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE TODAY AND TONIGHT. REPORTS OF WIND SPEEDS IN EXCESS OF 50 MPH...WIND DAMAGE...HAIL SIZE AND HEAVY RAINFALL OR FLOODING WOULD BE GREATLY APPRECIATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, Jun 22, 8:47 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
947 PM EDT WED JUN 22 2016
INZ003-004-MIZ077-078-230245-
ST. JOSEPH-LA PORTE-BERRIEN-CASS-
947 PM EDT WED JUN 22 2016
...A STRONG THUNDERSTORM WILL AFFECT ST. JOSEPH...NORTHEASTERN LA
PORTE...SOUTHEASTERN BERRIEN AND SOUTHWESTERN CASS COUNTIES...
AT 946 PM EDT /846 PM CDT/...A STRONG THUNDERSTORM WAS OVER
SHOREWOOD-TOWER HILL...OR 14 MILES WEST OF BUCHANAN...MOVING
SOUTHEAST AT 45 MPH.
WINDS IN EXCESS OF 30 MPH...PEA SIZE HAIL...AND TORRENTIAL RAIN ARE
ALL POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
THREE OAKS AROUND 955 PM EDT.
NEW CARLISLE AROUND 1005 PM EDT.
SOUTH BEND AROUND 1015 PM EDT.
GULIVOIRE PARK AND NORTH LIBERTY AROUND 1025 PM EDT.
LAKEVILLE AROUND 1030 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE WOODLAND...HUDSON
LAKE...TURNER SHORES...UNION PIER...BYRON...HESSTON...BARRON LAKE...
NEW TROY...BARODA AND DAYTON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 80 IN INDIANA BETWEEN MILE MARKERS 52 AND 87.
INTERSTATE 94 IN INDIANA NEAR MILE MARKER 45.
INTERSTATE 94 IN MICHIGAN BETWEEN MILE MARKERS 0 AND 15.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4176 8606 4148 8606 4148 8649 4178 8679
4202 8644
TIME...MOT...LOC 0146Z 323DEG 37KT 4190 8663
JALSpecial weather statement, Jun 22, 9:12 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1012 PM EDT WED JUN 22 2016
INZ009-OHZ001-004-005-015-016-230315-
DE KALB-PUTNAM-HENRY-DEFIANCE-WILLIAMS-PAULDING-
1012 PM EDT WED JUN 22 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DE KALB...
DEFIANCE...EASTERN PAULDING...HENRY...SOUTHERN WILLIAMS AND PUTNAM
COUNTIES...
AT 1011 PM EDT...A STRONG THUNDERSTORM WAS NEAR EDGERTON...OR NEAR
BUTLER...MOVING SOUTHEAST AT 75 MPH.
WINDS IN EXCESS OF 30 MPH...PEA SIZE HAIL...AND TORRENTIAL RAIN ARE
ALL POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
BRYAN AROUND 1020 PM EDT.
DEFIANCE AROUND 1030 PM EDT.
CONTINENTAL AND HOLGATE AROUND 1040 PM EDT.
OTTAWA...LEIPSIC AND GLANDORF AROUND 1050 PM EDT.
PANDORA AROUND 1055 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE NORTH CREEK...MARK
CENTER...GALLUP...STANDLEY...AYERSVILLE...FORT JENNINGS...ARTHUR...
FLORIDA...ELERY AND ASHLEY.
THIS INCLUDES INTERSTATE 69 IN INDIANA NEAR MILE MARKER 340.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4088 8431 4096 8440 4099 8440 4099 8444
4153 8507 4151 8434 4148 8434 4148 8390
4092 8388
TIME...MOT...LOC 0211Z 302DEG 67KT 4149 8477
JALLocal storm report, Jun 22, 9:51 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1051 PM EDT WED JUN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM TSTM WND DMG 1 SSE SOUTH BEND 41.66N 86.26W
06/22/2016 ST. JOSEPH IN BROADCAST MEDIA
TREES AND POWER LINES DOWN ON CATALPA STREET
IN SOUTH BEND. NO DETAILS ON TREE
SIZE/HEALTH.
&&
MCDLocal storm report, Jun 22, 10:03 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1103 PM EDT WED JUN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM TSTM WND GST 2 SE MISHAWAKA 41.65N 86.13W
06/22/2016 M52 MPH ST. JOSEPH IN MESONET
REPORTED AT CANTONDALE LANE MISHAWAKA, IN.
&&
MCDLocal storm report, Jun 22, 10:08 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1108 PM EDT WED JUN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM HAIL 1 NNE BENTON HEIGHTS 42.13N 86.41W
06/22/2016 M1.00 INCH BERRIEN MI PUBLIC
REPORTED AT BENTON HEIGHTS, MI.
&&
MCDLocal storm report, Jun 22, 10:12 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1112 PM EDT WED JUN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG 2 SW MISHAWAKA 41.65N 86.20W
06/22/2016 ST. JOSEPH IN TRAINED SPOTTER
LARGE TREE DOWN. 57 MPH WIND GUST MEASURED.
.
&&
MCDThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:32 PM CDT | Special Weather Statement | IWX | LaGrange, Steuben | 58 min |
| Jun 22, 8:38 PM CDT | Special Marine Warning | IWX | 97 min | |
| Jun 22, 8:47 PM CDT | Special Weather Statement | IWX | Saint Joseph | 58 min |
| Jun 22, 9:20 PM CDT | Severe Thunderstorm Warning | IWX | Saint Joseph | 40 min |
| Jun 22, 9:57 PM CDT | Areal Flood Advisory | IWX | LaPorte, Saint Joseph | 3 hr |
| Jun 22, 9:57 PM CDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko | 63 min |
| Jun 22, 10:34 PM CDT | Severe Thunderstorm Warning | IWX | Fulton, Kosciusko, Marshall | 41 min |
| Jun 22, 10:39 PM CDT | Severe Thunderstorm Warning | IWX | Noble, Whitley | 66 min |
| Jun 22, 10:58 PM CDT | Areal Flood Advisory | IWX | Elkhart, Kosciusko, LaGrange, Marshall, Noble, Saint Joseph | 3 hr |
| Jun 22, 10:58 PM CDT | Severe Thunderstorm Warning | IWX | White | 47 min |
| Jun 22, 11:00 PM CDT | Tornado Warning | IWX | Kosciusko, Wabash, Whitley | 30 min |
| Jun 22, 11:30 PM CDT | Severe Thunderstorm Warning | IWX | Huntington, Wabash, Whitley | 30 min |
| Jun 22, 11:52 PM CDT | Severe Thunderstorm Warning | IWX | Huntington, Wells | 38 min |
| Jun 23, 12:05 AM CDT | Tornado Warning | IWX | Huntington, Wells | 25 min |
| Jun 23, 12:30 AM CDT | Severe Thunderstorm Warning | IWX | Adams, Blackford, Jay, Wells | 34 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.